# SDR DALA2021060203020

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR STRINGERS BTW STA 740/760 , 7.55LBL AND 10.45LBL AT FWD CARGO COMPARTMENT IN REFERENCE TO NRC 0186. CORRECTIVE ACTION: SUMMARY OF NRC 900: (UT) WAS ACCOMPLISHED ON FLOOR STRINGER 7.55, 10.45, LH BTW STA 748 TO 751 AT FWD CARGO COMPARTMENT PER B757-200 NDT MANUAL PART 4 51-00-10 PROCE. 2. AND FOUND OUT OF LIMITS PER B757 SRM. . CORROSION ON FLOOR STRINGERS BTW STA 740/760 , 7.55LBL AND 10.45LBL AT FWD CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (1824052)
